# SDR HEEA060209

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-3
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Bushing
- Part number: 206023119157
- Condition: Worn
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR ASSEMBLY HAS SEPARATED SPAR SPLICED AND BUSHINGS WORN.
